Internal medicine (Tokyo, Japan) · 2014
Neuroleptic malignant syndrome induced by combination therapy with tetrabenazine and tiapride in a Japanese patient with Huntington's disease at the terminal stage of recurrent breast cancer.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Nozaki Ichiro, Furukawa Yutaka, Kato-Motozaki Yuko, Ikeda Tokuhei, Tagami Atsuro, Takahashi Kazuya, Ishida Chiho, Komai Kiyonobu
Аннотация
We herein describe the case of an 81-year-old Japanese woman with neuroleptic malignant syndrome that occurred 36 days after the initiation of combination therapy with tiapride (75 mg/day) and tetrabenazine (12.5 mg/day) for Huntington's disease. The patient had been treated with tiapride or tetrabenazine alone without any adverse effects before the administration of the combination therapy. She also had advanced breast cancer when the combination therapy was initiated. To the best of our knowledge, the occurrence of neuroleptic malignant syndrome due to combination therapy with tetrabenazine and tiapride has not been previously reported. Tetrabenazine should be administered very carefully in combination with other neuroleptic drugs, particularly in patients with a worsening general condition.